Acta Mathematica

On the invariant subspace problem for Banach spaces

Per Enflo

Full-text: Open access

Article information

Source
Acta Math., Volume 158 (1987), 213-313.

Dates
Received: 10 February 1981
Revised: 21 March 1985
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890466

Digital Object Identifier
doi:10.1007/BF02392260

Mathematical Reviews number (MathSciNet)
MR892591

Zentralblatt MATH identifier
0663.47003

Rights
1987 © Almqvist & Wiksell

Citation

Enflo, Per. On the invariant subspace problem for Banach spaces. Acta Math. 158 (1987), 213--313. doi:10.1007/BF02392260. https://projecteuclid.org/euclid.acta/1485890466


Export citation

References

  • Beauzamy, B., Sous-espaces invariant de type fonctionel dans les espaces de Banach. Acta Math., 144 (1980), 65–82.
  • Enflo, P., On the invariant subspace problem for Banach spaces. Seminaire Maurey-Schwarz (1975–76).
  • Enflo, P., On the invariant subspace problem for Banach spaces. Institute Mittag-Leffler report no. 9 (1980).